Asymptotics of quantum mechanical atom-ion systems

Scott TC, Aubert-Frecon M, Andrae D (2002)
APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING 13(3): 233-255.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We have analyzed and reduced a general (quantum-mechanical) atom-ion diatomic exchange energy formulation into fundamental mathematical forms, namely a particular class of single and. double definite integrals. These are of importance in the charge exchange of molecular processes in atmospheric physics and eventually of interest to matters related to climate. These integrals have been evaluated in terms of asymptotic expansions, with precise schemes for their numerical evaluation. Dividends, for algebraic aspects concerning identities of hypergeometric functions as well as summation techniques for divergent series are also discussed in this context.
Erscheinungsjahr
Zeitschriftentitel
APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING
Band
13
Zeitschriftennummer
3
Seite
233-255
ISSN
eISSN
PUB-ID

Zitieren

Scott TC, Aubert-Frecon M, Andrae D. Asymptotics of quantum mechanical atom-ion systems. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING. 2002;13(3):233-255.
Scott, T. C., Aubert-Frecon, M., & Andrae, D. (2002). Asymptotics of quantum mechanical atom-ion systems. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 13(3), 233-255. doi:10.1007/s002000200100
Scott, T. C., Aubert-Frecon, M., and Andrae, D. (2002). Asymptotics of quantum mechanical atom-ion systems. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING 13, 233-255.
Scott, T.C., Aubert-Frecon, M., & Andrae, D., 2002. Asymptotics of quantum mechanical atom-ion systems. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, 13(3), p 233-255.
T.C. Scott, M. Aubert-Frecon, and D. Andrae, “Asymptotics of quantum mechanical atom-ion systems”, APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING, vol. 13, 2002, pp. 233-255.
Scott, T.C., Aubert-Frecon, M., Andrae, D.: Asymptotics of quantum mechanical atom-ion systems. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING. 13, 233-255 (2002).
Scott, TC, Aubert-Frecon, M, and Andrae, Dirk. “Asymptotics of quantum mechanical atom-ion systems”. APPLICABLE ALGEBRA IN ENGINEERING COMMUNICATION AND COMPUTING 13.3 (2002): 233-255.